We do have an expert in the Family Medicine Forum. Dr. Keyes has been answering questions in there and it looks she's current on her questions. She answered questions 3 questions on 3/12, 2 questions on 3/13, 2 on 3/15, 2 on 3/18 and one 45 minutes ago. Not sure what the issue is, but the forum's questions are being answered. If you have further concerns, please send a request through Contact Us.
First of all I have kidney stones ever present inside my kidney. They don't usually cause problems. About 3-4 weeks ago, I started having symptoms resembling a stomach bug (diarrhea) and fatigue for a couple of days, then started having flank pain. Went to urgen care and they gave me 3 days worth of cipro. She said I had a "few" white blood cells in my urine, but that was all. She also ordered a CT scan. After about a week, I started feeling better and was able to return to school and work. A couple of days later my fever started spiking up to 102.8. I took ibuprofen and the fever broke that night. I went to the beach the next day and seemed ok, but the fever again spiked that night back to 102.8. It did this over the weekend so I went back to urgent care on Monday. That doctor said the same thing about my urine and put me back on cipro for 5 days. I had the CT scan and it showed the normal stones on both sides, but no blockages. Of course I never had a fever when going to the doctor because of the ibuprofen. I followed up with primary care and she didn't even check my urine. She said the stones caused the blood in my urine and the pain and there wasn't much she could do. She gave me a shot of toradol and sent me home. Well that was Monday and this is Thursday and my fever came back last night. It was 101.3. Once again it broke after taking ibuprofen. I'm at a loss as to what to do now. Please help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.